MathSciNet Relay Station
MathSciNet bibliographic data
MR999812 11M06
Stechkin, S. B. Rational inequalities and zeros of the Riemann zeta function. (Russian) Translated in Proc. Steklov Inst. Math. 1990, no. 4, 127–134. A collection of papers from the All-Union School on the Theory of Functions (Russian) (Dushanbe, 1986). Trudy Mat. Inst. Steklov. 189 (1989), 110–116.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement